MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX OPTION HEAD M 28/0, TAPER 12/14

ZIMMER GMBH BIOLOX OPTION HEAD M 28/0, TAPER 12/14
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: durasul constrained insert size 28mm/51mm ; part#438028051; lot#63706028, therapy date: (b)(6) 2019.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The lot number of the device was received.The device history records will be reviewed during investigation.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the left side and underwent revision due to dislocation.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.During the investigation tasks, it was noticed that the device here reported is actually the device which was implanted during the revision surgery on (b)(6) 2019.Identification of the explanted devices remain unknown.Furthermore, warsaw reported an unknown head in their complaint (b)(4) (mdr report 0001822565-2019-05345).This is why this complaint is going to be invalidated.Please void this report from your database.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
During the investigation tasks, it was noticed that the device here reported is actually the device which was implanted during the revision surgery on (b)(6) 2019.Identification of the explanted devices remain unknown.Furthermore, warsaw reported an unknown head in their complaint (b)(4) (mdr report 0001822565-2019-05345).This is why this complaint is going to be invalidated.Please void this report from your database.

Brand Name
BIOLOX OPTION HEAD M 28/0, TAPER 12/14
Common Device Name
BIOLOX OPTION HEAD
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key9509711
Report Number0009613350-2019-00813
Device Sequence Number10877534
Product Code LZO
UDI-Device Identifier00889024430440
UDI-Public00889024430440
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073567
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00-8777-028-02
Device Lot Number2981706
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;